MathSciNet Relay Station
MathSciNet bibliographic data
MR862732 (88d:15016) 15A23 (93B25)
Bunse-Gerstner, Angelika Matrix factorizations for symplectic $QR$-like methods. Linear Algebra Appl. 83 (1986), 49–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement